# SDR SWAA970494

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Gusset
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND REAR SPAR OF HORIZ STAB CENTER SECTION GUSSET PLATE DAMAGE ON TOP SIDE.  REPAIRED PER BOEING SRM.
